# SDR DALA2015043003037

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 31,384 hours, 21,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT FOR THE OVERWING FRAME INSPECTION, GVI AND HFEC CONFIRMED CRACK IN THE LT FRAME AT FS 715.  FRAME WAS REPLACED IAW AMDS WC 5310-01436-03A.  LP 1926584.
